# SDR EE4Y2025070622634

- Difficulty date: July 6, 2025
- Submitted: July 4, 2025
- Operation: General aviation
- Aircraft: N239BJ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 040
- Aircraft time: 45,375 hours, 30,043 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURE INSPECTION, AN EXISTING REPAIR WAS FOUND INSTALLED AS PER PREVIOUS OPERATOR RECORDS UNDER ETD2010-190-10955 GUIDELINES, HOWEVER, THE RECORDS DOES NOT SHOWN MATERIAL TRACEABILITY. DUE TO THIS FACT, THE REPAIR WAS REMOVED, AND A NEW PROPOSAL WAS DEVELOPED FOLLOWING AS PER ERJ-190 SRM PART II 53-10-01 REPAIR 64P GUIDELINES. THE REPAIR IS WITHIN GRAY ZONE AREA. THIS CONDITION WAS REPAIRED IAW ETD2025-190-922320 AND DOCUMENTED BY COOPESA EO COO-EO-2025-22491-R00 DTD JUN 09 2025
